# SDR SWAA2024082618429

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT FRAME HAS SEVERAL AREAS WITH CORROSION FROM BS727J+9 TO BS817; WL156; LBL 22.<[01] THIS TASK CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD TTG8Q00UVWPP;[02] FLOOR TO SIDEWALL SUPPORT WILL BE REPLACED ON TTG8Q00UVWPP;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. TASK CARD COMPLETE.
